Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/47669
Title: A non-Sasakian Lefschetz K-contact manifold of Tievsky type
Authors: Cappelletti-Montano, Beniamino 
De Nicola, Antonio 
Marrero, Juan Carlos 
Yudin, Ivan 
Issue Date: 3-Jun-2016
Publisher: American Mathematical Society
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
MTM2012-34478 
MTM2015-64166-C2-2-P 
Prin 2010/11 
IF/00016/2013 
Serial title, monograph or event: Proceedings of the American Mathematical Society
Volume: 144
Issue: 12
URI: https://hdl.handle.net/10316/47669
ISSN: 0002-9939
DOI: 10.1090/proc/13187
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
pams.pdfaccepted manuscript283.35 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

7
checked on May 20, 2024

WEB OF SCIENCETM
Citations 10

7
checked on May 2, 2024

Page view(s)

321
checked on May 21, 2024

Download(s)

273
checked on May 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.